Accessibility navigation

Infinity-minimal submanifolds

Katzourakis, N. I. (2013) Infinity-minimal submanifolds. Proceedings of the American Mathematical Society, 142 (8). pp. 2797-2811. ISSN 0002-9939

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33318
Publisher:American Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation